期刊論文

學年 98
學期 1
出版(發表)日期 2010-01-01
作品名稱 Closed-form solutions of large deflection for a guyed cantilver column pulled by an inclination cable
作品名稱(其他語言)
著者 Yau, Jong-dar
單位 淡江大學建築學系
出版者 Keelung: National Taiwan Ocean University(台灣海洋大學)
著錄名稱、卷期、頁數 Journal of marine science and technology 18(1), pp.130-136
摘要 Geometric non-linearity becomes an issue of great concern that cannot be overlooked in the analysis of cable-supported structures since their material properties may be in an elastic range but they exhibit nonlinear behavior when loaded. This study intends to present an analytical approach for analyzing the large deflection behavior of a guyed column pulled by a pre-tensioned cable at different stages of installation. The column is assumed to be naturally straight and inextensible, and each cable is modeled as an equivalent tensile bar neglecting the sag effect due to self-weight. Based on an elliptic integral formulation, closed-form solutions are derived for the large deflection of a guyed column pulled by a pre tensioned cable with different deformed configurations. The interaction between the nonlinear deflection of the guyed column and the sequentially applied cable forces are fully taken into account. The analytical result indicates that the larger aspect ratio (h/l) of the cable anchor distance (h) to the column height (l) may result in smaller critical tip slope.
關鍵字 Elastica; Guyed column; Large defection
語言 en
ISSN 1023-2796
期刊性質 國內
收錄於 SCI EI
產學合作
通訊作者 Yau, Jong-dar
審稿制度
國別 TWN
公開徵稿
出版型式 紙本
相關連結

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/50470 )

機構典藏連結